# SDR ASAA2016041216403

- Difficulty date: April 12, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 25,528 hours, 8,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Transition Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT TRANSITION PANEL AT BS 500H-500I CORRODED.  ACFT GROUNDED.  REMOVED CORROSION FROM FWD PIT LT TRANSITION PANEL AT BS 500H-500I.  ORIGINAL THICKNESS IS 0.040 IAW SRM 53-30-53.  REMAINING MATERIAL 0.034.  LOST MATERIAL 0.006, THE PANEL WAS OUT OF LIMITS IAW SRM 53-00-53. UT T8225Q.  REMOVED DAMAGED SECTION AND REPLACED WITH NEW IAW  SRM 53-00-53-2R-5.  DOT REMOVED.
